# SDR SCNA20240912314

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N851SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37256
- Aircraft time: 35,765 hours, 11,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EXTERIOR EMERGENCY LIGHTS ON LEFT EXTERIOR ARE INOPERATIVE. ONE IN THE VICINITY OF THE OVERWING EXITS, THE OTHER AT THE TRAILING EDGE WING ROOT. TWO INTERIOR EMERGENCY LIGHTS ARE INOPERATIVE AMIDSHIP ON LEFT AISLE HEAD LINER.   REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK BETWEEN 19ABC AND 20ABC IAW AMM 33-51-06. OPS CHECK GOOD.
